# SDR DALA12002583128

- Difficulty date: June 26, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT -Y765 HAS 3 AREAS WITH CORROSION BETWEEN FR 64 AND FR 66.   REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-44-11, 51-42-11.  FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15.  DAMAGE DIMENSIONS: L=1.8 W=1.2 D=.030 ORIG MAT THICKNESS = .087.
